U.S. doctors online nowAsk doctors free
CA
A 26-year-old female asked:

Wellbutrin (bupropion) withdrawal 2 weeks after stopping, feeling derealization and out of it, dizzy. fam doc said just stop taking it but i hate feeling likethis?

2 doctor answers6 doctors weighed in
Dr. Istvan Boksay
Psychiatry 10 years experience
See a psychiatrist: 2 weeks after stopping wellbutrin (bupropion) the way you feel may be not due to withdrawal-you need to be evaluated by yor psychiatrist
Dr. Patricia Foster
Psychiatry 44 years experience
Stopping Wellbutrin (bupropion): Wellbutrin (bupropion) should never be stopped abruptly. Go to family doc or urgent care because of dizziness, feeling "out of it," get blood pressure checked and ask for referral to psychiatrist. You may feel better going back on Wellbutrin (bupropion) and then slow taper, if appropriate, with close medical supervision. Avoid alcohol while on Wellbutrin (bupropion). I hope this helps. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.